Suivre
Vasile Staicu
Titre
Citée par
Citée par
Année
Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints
S Aizicovici, NS Papageorgiou, V Staicu
American Mathematical Soc., 2008
2302008
Continuous selections of solution sets of Lipschitzean differential inclusions
RM Colombo, A Fryszkowski, T Rzezuchowski, V Staicu
Funkcial. Ekvac 34 (2), 321-330, 1991
821991
Multivalued evolution equations with nonlocal initial conditions in Banach spaces
S Aizicovici, V Staicu
Nonlinear Differential Equations and Applications NoDEA 14 (3-4), 361-376, 2007
802007
Existence of multiple solutions with precise sign information for superlinear Neumann problems
S Aizicovici, NS Papageorgiou, V Staicu
Annali di Matematica Pura ed Applicata 188, 679-719, 2009
602009
A multiplicity theorem for hemivariational inequalities with ap-Laplacian-like differential operator
NS Papageorgiou, EM Rocha, V Staicu
Nonlinear Analysis: Theory, Methods & Applications 69 (4), 1150-1163, 2008
522008
THE SPECTRUM AND AN INDEX FORMULA FOR THE NEUMANN p− LAPLACIAN AND MULTIPLE SOLUTIONS FOR PROBLEMS WITH A CROSSING NONLINEARITY
S Aizicovici, NS Papageorgiou, V STAICU
RN 510, 2, 2009
462009
On nonconvex perturbations of maximal monotone differential inclusions
A Bressan, V Staicu
Set-Valued Analysis 2, 415-437, 1994
451994
On evolution equations having monotonicities of opposite sign
A Cellina, V Staicu
J. Differential Equations 90, 71-80, 1991
401991
Continuous selections of solution sets to evolution equations
V Staicu
Proceedings of the American Mathematical Society 113 (2), 403-413, 1991
391991
The Bellman equation for time-optimal control of noncontrollable, nonlinear systems
M Bardi, V Staicu
Acta Applicandae Mathematica 31 (3), 201-223, 1993
371993
On the set of solutions to a class of nonconvex nonclosed differential inclusions
SA Marano, V Staicu
Acta Mathematica Hungarica 76, 287-301, 1997
361997
Topological properties of nonconvex differential inclusions of evolution type
FS De Blasi, G Pianigiani, V Staicu
Nonlinear Analysis: Theory, Methods & Applications 24 (5), 711-720, 1995
361995
Nodal solutions for (𝑝, 2)-equations
S Aizicovici, N Papageorgiou, V Staicu
Transactions of the American Mathematical Society 367 (10), 7343-7372, 2015
352015
Periodic solutions for second order differential inclusions with the scalar p-Laplacian
S Aizicovici, NS Papageorgiou, V Staicu
Journal of mathematical analysis and applications 322 (2), 913-929, 2006
352006
On the solution sets of some nonconvex hyperbolic differential inclusions
FS Blasi, G Pianigiani, V Staicu
Czechoslovak Mathematical Journal 45 (1), 107-116, 1995
321995
Multiple nontrivial solutions for nonlinear periodic problems with the p-Laplacian
S Aizicovici, NS Papageorgiou, V Staicu
Journal of Differential Equations 243 (2), 504-535, 2007
292007
On p-superlinear equations with a nonhomogeneous differential operator
S Aizicovici, NS Papageorgiou, V Staicu
Nonlinear Differential Equations and Applications NoDEA 20, 151-175, 2013
282013
Nonlinear resonant periodic problems with concave terms
S Aizicovici, NS Papageorgiou, V Staicu
Journal of mathematical analysis and applications 375 (1), 342-364, 2011
242011
Periodic solutions of nonlinear evolution inclusions in Banach spaces
S Aizicovici, NS Papageorgiou, V Staicu
Journal of Nonlinear and Convex Analysis 7 (2), 163, 2006
232006
The method of upper–lower solutions for nonlinear second order differential inclusions
NS Papageorgiou, V Staicu
Nonlinear Analysis: Theory, Methods & Applications 67 (3), 708-726, 2007
222007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20